# SDR SWIA2021082060548

- Difficulty date: May 28, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 34,704 hours, 25,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL AT FS 1031.00 HAS LIGGHT SURFACE CORROSION ON OUTER SURFACE REQUIRES CLEANING AND EVALUATION     (C-CHECK RO 8/19/2021)    REMOVED CORRODED AFT CARGO DOOR LOWER SILL PN MM670-35655-003 AND REPLACED WITH NEW AFT CARGO DOOR LOWER SILL PN MM670-35655-003 IAW CRJ700 SRM 53-61-23, 51-42-06, 51-42-13 AND 51-42-21.
